Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Constantly cold limbs, taking Adderal. Hard to find veins. Any ideas?

hey I m on Adderal XR and my hands and feet are constantly cold . Also I ve noticed that my arms which were usually very vain-e look have changed. now I can barely see the vessels in my arm. Last week I went in to have my blood drawn. It is normally very easy and they always compliment me on my easy to reach vains. But this time it was really hard for them to find a spot to draw blood from and the nurse tried in both arms before drawing my blood. The scarey thing is, I went into shock immediately after and they had to elevate my legs while i recovered on the ground. I couldn t move my hands or arms. any ideas?
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query
i can feel your concerns
Drowsiness, dizziness tiredness and feeling cold are side effects of seems that you are also having low blood pressure.
i advise you to take lot of fluids and water
Elevate your legs when you feel like this.take boil egg and heathy balanced diet
wishing you good health
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor